# SDR DALA2022042702973

- Difficulty date: April 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,584 hours, 21,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 2L ESCAPE SLIDE HARNESS ASSY FABRIC TORN. CORRECTIVE ACTION:REPLACED HARNESS ASSY PER B757 AMM 25-66. (8846234)
